# SDR OZCA20131031001

- Difficulty date: October 30, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N241BC
- Make and model: Emb EMB-145EP
- Aircraft time: 31,806 hours, 29,335 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Actuator
- Component part number: 3604401003
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WARNING INDICATION ON EICAS,  HYD SYSTEM NR 1 LOW.  MX INSPECTED THE ACFT AND FOUND THE RT INBD GROUND SPOILER ACTUATOR HOUSING WAS CRACKED.  UNIT REPLACED WITH REPAIRED UNIT AND ACFT RELEASED TO SERVICE.
